# SDR ASAA1149796

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD CUTOUT LOWER CLOSE OUT PANEL IS CORRODED.  REMOVED CORROSION OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR PARTS IAW B737 400 SRM 51 70 13 FIG 1.
